Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 10, 2015, 8:40 AM EDT for 4 counties in Georgia. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 10, 2015, 8:40 AM EDT (12:40 UTC)
- Expired
- Oct 10, 2015, 9:30 AM EDT
- In force
- 50 min
- Issued by
- NWS Atlanta, GA
Counties Emanuel County, GA, Montgomery County, GA, Toombs County, GA, Treutlen County, GA
The radar
The Robins AFB radar (KJGX), 102 km from the middle of the area, began a volume at 12:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 0.7 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 228 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
344
WWUS82 KFFC 101240
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 AM EDT SAT OCT 10 2015
GAZ085-086-098-111>113-101330-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
840 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON...NORTHEASTERN
WHEELER...MONTGOMERY...NORTHERN TOOMBS...EASTERN TREUTLEN AND EMANUEL
COUNTIES UNTIL 930 AM EDT...
AT 840 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 8
MILES SOUTH OF WADLEY TO NEAR SOPERTON TO NEAR GLENWOOD...AND MOVING
EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...SOPERTON...MOUNT VERNON...VIDALIA...TWIN CITY...
GLENWOOD...STILLMORE...OAK PARK...AILEY...HIGGSTON...GARFIELD...SANTA
CLAUS...SUMMERTOWN...ALSTON...NUNEZ...TARRYTOWN...MODOC...COVENA AND
BLUNDALE.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3224 8221 3206 8235
3212 8277 3213 8277 3242 8258 3277 8247
3277 8241 3280 8241 3283 8229 3280 8221
3281 8215 3266 8208 3261 8201
TIME...MOT...LOC 1240Z 265DEG 29KT 3275 8243 3240 8252 3215 8271
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 7:41 AM EDT, 59 minutes earlier.
Area forecast discussion, Oct 10, 7:41 AM EDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 AM EDT SAT OCT 10 2015 .PREV DISCUSSION... /ISSUED 343 AM EDT SAT OCT 10 2015/ SHORT TERM /TODAY THROUGH SUNDAY/... CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS MOVING SOUTHER ACROSS THE AREA THIS MORNING. THESE STORMS ARE ASSOCIATED WITH A FRONTAL SYSTEM MOVING THROUGH THE SOUTHEASTERN REGION. THE MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING THROUGH THE AREA AND OFF THE GA/SC COAST BY 06Z-12Z SUN. INSTABILITIES AND WIND SHEAR VALUES AREA MODEST...SO NOT EXPECTING ANY SEVERE STORMS TO DEVELOP WITH THIS SYSTEM. THE BIGGEST CONCERN APPEARS TO BE THE AMOUNT OF PRECIP WE ARE EXPECTING. MODELS SHOWING PWS IN THE 1.4 TO 1.7 INCH RANGE THROUGH 00Z SUN. QPF VALUES ARE SHOWING 0.5 TO 1 INCH ACROSS OUR AREA THROUGH SUNDAY MORNING. AREA CREEKS AND RIVERS SHOULD BE ABLE TO HANDLE THESE AMOUNTS WITH NO PROBLEM...SO NO SIGNIFICANT FLOOD PROBLEMS ARE EXPECTED. CLOUDS AND PATCHY LIGHT RAIN WILL LIKELY LINGER THROUGH TONIGHT AS THE WRAP AROUND MOISTURE/CLOUDS ARE EXPECTED ON THE BACK SIDE OF THE UPPER LOW. AS FOR TEMPS A MOS BLEND CONTINUES TO LOOK REASONABLE THROUGH THE SHORT TERM. 01 LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... NO SIGNIFICANT CHANGES TO PREVIOUS EXTENDED FORECAST TRENDS. GENERALLY A MOSTLY DRY AND MILD LONG TERM FORECAST IN STORE AS NORTHWESTERLY UPPER-LEVEL FLOW DOMINATES THROUGH THE MAJORITY OF THE PERIOD. SHARP BUT QUICK-MOVING UPPER TROUGH DIGS INTO THE EASTERN U.S. EARLY NEXT WEEK DRIVING ANOTHER COLD FRONT THROUGH NORTH GEORGIA. MODELS CONTINUE TO SHOW THIS SYSTEM STRUGGLES TO TAP ANY SIGNIFICANT MOISTURE AND PRECIPITATION CHANCES APPEAR TO BE LIMITED. BEST CHANCES MONDAY NIGHT ACROSS THE NORTH AND TUESDAY ACROSS CENTRAL GEORGIA. 20 && .AVIATION... 12Z UPDATE... SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE STATE WITH THE BACK EDGE OF THE MAIN AREA OF PRECIP NOW EAST OF THE ATL AREA. THE MAJORITY OF THE SHOWERS SHOULD BE SOUTH AND EAST OF THE ATL/AHN AREA BY 14Z BUT WILL STILL SEE SOME LINGERING SHRA THROUGH 20Z. CEILINGS WILL STAY MAINLY IN THE VFR TO MVFR RANGE. WINDS ARE OUT OF THE NW AND WILL TURN TO THE NE BY 06-09Z SUN. WINDS SPEEDS EXPECTED TO STAY 10KT OR LESS. //ATL CONFIDENCE...12Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 70 54 73 54 / 80 20 0 0 ATLANTA 72 57 74 55 / 60 5 0 0 BLAIRSVILLE 67 52 72 48 / 70 10 0 0 CARTERSVILLE 72 55 75 53 / 60 5 0 0 COLUMBUS 78 60 77 58 / 50 0 0 0 GAINESVILLE 69 54 72 54 / 70 10 0 0 MACON 77 60 75 55 / 50 10 0 0 ROME 72 54 76 52 / 60 0 0 0 PEACHTREE CITY 74 55 75 53 / 50 5 0 0 VIDALIA 78 62 74 59 / 50 20 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Oct 10, 4:30 AM EDT, 4 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 430 AM EDT SAT OCT 10 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-111000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 430 AM EDT SAT OCT 10 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING... ...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL GEORGIA TODAY... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A COLD FRONT THAT WILL PUSH ACROSS CENTRAL GEORGIA DURING THE MORNING AND EARLY AFTERNOON HOURS. A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AS AN UPPER LOW PUSHES ACROSS THE STATE. INSTABILITY WILL BE MARGINAL...SO SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. ANY THUNDERSTORM THREAT WILL GREATLY DIMINISH ACROSS THE AREA BY MID TO LATE AFTERNOON. WEATHER HAZARDS EXPECTED... BRIEF GUSTY WINDS... OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND LOCALLY HEAVY RAIN ARE EXPECTED WITH THE STRONGER STORMS. NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 10, 5:53 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 AM EDT SAT OCT 10 2015
GAZ061-062-075-101030-
GLASCOCK GA-HANCOCK GA-WARREN GA-
553 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASCOCK...NORTHEASTERN
HANCOCK AND WARREN COUNTIES UNTIL 630 AM EDT...
AT 553 AM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
SPARTA...MOVING EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...SPARTA...GIBSON...NORWOOD...MITCHELL...CAMAK...
POWELTON...CULVERTON...JEWELL...MAYFIELD...REESE...MESENA...BEALL
SPRINGS...BASTONVILLE...SHOALS AND SHOULDERBONE.
LAT...LON 3325 8247 3322 8274 3324 8275 3324 8278
3321 8283 3318 8306 3336 8309 3352 8261
3346 8259 3341 8255 3335 8255 3336 8253
3334 8250 3334 8245 3331 8239
TIME...MOT...LOC 0953Z 260DEG 28KT 3333 8284Special weather statement, Oct 10, 6:31 AM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT SAT OCT 10 2015
GAZ061-062-073>076-084-101115-
WILKINSON GA-GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-
HANCOCK GA-WARREN GA-
631 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
GLASCOCK...WASHINGTON...SOUTHEASTERN BALDWIN...JEFFERSON...
SOUTHEASTERN HANCOCK AND SOUTHERN WARREN COUNTIES UNTIL 715 AM EDT...
AT 631 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTHEAST OF GIBSON TO 7 MILES NORTHEAST OF MCINTYRE...AND
MOVING EAST AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...LOUISVILLE...WARRENTON...GIBSON...WRENS...WADLEY...
DAVISBORO...TENNILLE...STAPLETON...BARTOW...AVERA...MITCHELL...
CAMAK...DEEPSTEP...RIDDLEVILLE...EDGE HILL...EDGEHILL...
STELLAVILLE...WARTHEN AND STAPLETONS CROSSROADS.
LAT...LON 3307 8229 3293 8227 3284 8231 3282 8236
3291 8328 3349 8264 3349 8260 3345 8259
3341 8255 3335 8255 3336 8253 3334 8250
3334 8245 3331 8240 3331 8234 3327 8229
3327 8226 3323 8223
TIME...MOT...LOC 1031Z 266DEG 23KT 3333 8253 3294 8314Special weather statement, Oct 10, 6:42 AM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EDT SAT OCT 10 2015
GAZ083-084-095>097-105-107-101130-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-HOUSTON GA-DOOLY GA-
PULASKI GA-
642 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
NORTHWESTERN LAURENS...HOUSTON...NORTHERN DOOLY AND PULASKI COUNTIES
UNTIL 730 AM EDT...
AT 642 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
GORDON TO NEAR UNADILLA...AND MOVING EAST AT 50 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...IRWINTON...WARNER
ROBINS...CENTERVILLE...UNADILLA...GORDON...IVEY...MCINTYRE...
DUDLEY...TOOMSBORO...DANVILLE...MONTROSE...ALLENTOWN...DOOLING...
ROBINS AIR FORCE BASE...MARION AND PULASKI STATE PRISON.
LAT...LON 3221 8400 3229 8385 3246 8385 3246 8384
3244 8383 3251 8379 3252 8372 3262 8372
3268 8367 3267 8360 3274 8360 3280 8350
3285 8350 3293 8335 3290 8305 3284 8297
3271 8296 3271 8291 3234 8330 3220 8339
TIME...MOT...LOC 1042Z 270DEG 43KT 3286 8331 3225 8383Special weather statement, Oct 10, 7:34 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 AM EDT SAT OCT 10 2015
GAZ074>076-084-085-096-097-101200-
JOHNSON GA-BLECKLEY GA-WILKINSON GA-GLASCOCK GA-WASHINGTON GA-
LAURENS GA-JEFFERSON GA-
734 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...BLECKLEY...WILKINSON...
GLASCOCK...WASHINGTON...LAURENS AND JEFFERSON COUNTIES UNTIL 800 AM
EDT...
AT 734 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR WRENS TO 6 MILES SOUTHEAST OF OCONEE TO NEAR CHESTER...AND
MOVING EAST AT 45 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...SANDERSVILLE...COCHRAN...LOUISVILLE...WRIGHTSVILLE...
GIBSON...IRWINTON...EAST DUBLIN...WRENS...WADLEY...DAVISBORO...
TENNILLE...ADRIAN...MCINTYRE...DEXTER...DUDLEY...CADWELL...
HARRISON...TOOMSBORO AND STAPLETON.
LAT...LON 3284 8231 3281 8242 3269 8250 3265 8247
3258 8259 3253 8257 3251 8265 3233 8274
3235 8310 3245 8317 3236 8328 3237 8344
3252 8336 3258 8323 3267 8328 3288 8316
3333 8258 3328 8244 3331 8234 3326 8225
TIME...MOT...LOC 1134Z 255DEG 38KT 3323 8233 3278 8290 3242 8321Special weather statement, Oct 10, 8:01 AM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 AM EDT SAT OCT 10 2015
GAZ074-076-085-086-097-098-109>112-101245-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-WASHINGTON GA-
LAURENS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-
801 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WHEELER...EASTERN
DODGE...NORTHWESTERN MONTGOMERY...SOUTHEASTERN WASHINGTON...
LAURENS...TREUTLEN...NORTHERN TELFAIR...NORTHWESTERN EMANUEL AND
JEFFERSON COUNTIES UNTIL 845 AM EDT...
AT 800 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTHEAST OF WRENS TO NEAR RIDDLEVILLE TO NEAR CHAUNCEY...AND
MOVING EAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...MCRAE...SOPERTON...ALAMO...LOUISVILLE...WRIGHTSVILLE...
HELENA...EAST DUBLIN...WRENS...WADLEY...DAVISBORO...TENNILLE...
GLENWOOD...ADRIAN...CADWELL...HARRISON...SCOTLAND...CHAUNCEY...RENTZ
AND BARTOW.
LAT...LON 3307 8229 3293 8227 3284 8232 3282 8229
3204 8269 3207 8314 3294 8280 3324 8234
3324 8224
TIME...MOT...LOC 1200Z 268DEG 26KT 3314 8229 3287 8270 3217 8306Special weather statement, Oct 10, 8:40 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 AM EDT SAT OCT 10 2015
GAZ085-086-098-111>113-101330-
JOHNSON GA-WHEELER GA-MONTGOMERY GA-TOOMBS GA-TREUTLEN GA-EMANUEL GA-
840 AM EDT SAT OCT 10 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN JOHNSON...NORTHEASTERN
WHEELER...MONTGOMERY...NORTHERN TOOMBS...EASTERN TREUTLEN AND EMANUEL
COUNTIES UNTIL 930 AM EDT...
AT 840 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 8
MILES SOUTH OF WADLEY TO NEAR SOPERTON TO NEAR GLENWOOD...AND MOVING
EAST AT 35 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SWAINSBORO...LYONS...SOPERTON...MOUNT VERNON...VIDALIA...TWIN CITY...
GLENWOOD...STILLMORE...OAK PARK...AILEY...HIGGSTON...GARFIELD...SANTA
CLAUS...SUMMERTOWN...ALSTON...NUNEZ...TARRYTOWN...MODOC...COVENA AND
BLUNDALE.
LAT...LON 3254 8203 3256 8208 3252 8215 3248 8218
3243 8219 3235 8225 3224 8221 3206 8235
3212 8277 3213 8277 3242 8258 3277 8247
3277 8241 3280 8241 3283 8229 3280 8221
3281 8215 3266 8208 3261 8201
TIME...MOT...LOC 1240Z 265DEG 29KT 3275 8243 3240 8252 3215 8271The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 9, 8:39 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 51 min |
| Oct 9, 8:51 PM EDT | Special Weather Statement | FFC | Murray | 54 min |
| Oct 9, 9:16 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 59 min |
| Oct 9, 9:34 PM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 56 min |
| Oct 9, 10:05 PM EDT | Special Weather Statement | FFC | Floyd, Gordon | 55 min |
| Oct 9, 10:51 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Floyd, Gordon, Pickens | 69 min |
| Oct 9, 11:48 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 72 min |
| Oct 10, 3:16 AM EDT | Special Weather Statement | FFC | Carroll | 44 min |
| Oct 10, 3:50 AM EDT | Special Weather Statement | FFC | Coweta, Douglas, Heard | 55 min |
| Oct 10, 4:15 AM EDT | Special Weather Statement | FFC | Heard, Troup | 30 min |
| Oct 10, 4:48 AM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Meriwether, Troup | 27 min |
| Oct 10, 5:41 AM EDT | Special Weather Statement | FFC | Baldwin, Jones | 34 min |
| Oct 10, 5:53 AM EDT | Special Weather Statement | FFC | Hancock, Warren | 37 min |
| Oct 10, 6:31 AM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Warren, Washington | 44 min |
| Oct 10, 6:42 AM EDT | Special Weather Statement | FFC | Bleckley, Houston, Pulaski, Twiggs, Wilkinson | 48 min |
| Oct 10, 7:34 AM EDT | Special Weather Statement | FFC | Bleckley, Glascock, Jefferson, Johnson, Laurens, Washington and 1 more | 26 min |
| Oct 10, 8:01 AM EDT | Special Weather Statement | FFC | Jefferson, Johnson, Laurens, Treutlen, Wheeler | 44 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.